# SDR DALA2023072405962

- Difficulty date: July 20, 2023
- Submitted: July 24, 2023
- Operation: Air carrier
- Aircraft: N855NW
- Make and model: Airbus A330-223
- Aircraft serial: 0621
- Aircraft time: 74,492 hours, 9,521 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3355 DURING ACCOMPLISHMENT OF EM 5330-01152, FASTENERS THAT ATTACH THE FR84, FR85, FR86, AN FR87 REINFORCEMENT ANGLE (RIGHT HAND SIDE) CANNOT BE INSTALLED AS THE TAIL OF THE FASTENER IS TOO CLOSE TO THE FASTENERS INSTALLED THROUGH THE SKIN. THE AFFECTED LOCATIONS ARE FR84 RHS (14EA), FR85 RHS (34EA), FR86 RHS (9EA) AND FR87 RHS (15EA). CORRECTIVE ACTION: REF ER/A 610554-14AD. (2875769)
